# SDR USAA040521

- Difficulty date: September 2, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fusleage
- Part time: 12,095 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FLOOR PANEL DAMAGED, FLOOR CARGO PANEL IN FORWARD BIN, 73 INCHES AFT FORWARD CARGO BULKHEAD, 17 INCHES LT OF CENTERLINE.  TEMPORARY REPAIR, REMOVED DAMAGE, INSTALLED TAPE IAW TYPE REPAIR 53-02-01.  (M)
